# SDR SWIA202055466

- Difficulty date: November 24, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION AT MULTIPLE AREAS, RBL 9 FS 364.00-FS 398.00, MARKED.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED CORRODED SEAT RAIL WITH NEW SEAT RAIL AT RBL 9, BETWEEN FS 364.00 TO FS 398.00, REF CRJ-200 SRM 51-21-06, CRJ-200 SRM 53-21-19, REO 601R-53-00-485 REV-D, DATED 2018-01-29 AND CRJ-200 AMM 53-01-11-400-802.  SEE CONTINUATION FOR DETAILS.
